A review of asymptotic theory of estimating functions

Research output: Contribution to journalJournal articleResearchpeer-review


Asymptotic statistical theory for estimating functions is reviewed in a generality
suitable for stochastic processes. Conditions concerning existence of a consistent estimator,
uniqueness, rate of convergence, and the asymptotic distribution are treated separately. Our
conditions are not minimal, but can be verified for many interesting stochastic processmodels.
Several examples illustrate the wide applicability of the theory and why the generality is
Original languageEnglish
JournalStatistical Inference for Stochastic Processes
Issue number2
Pages (from-to)415-434
Publication statusPublished - 2018

Number of downloads are based on statistics from Google Scholar and www.ku.dk

No data available

ID: 200179384